On dynamical regularization under random noise

Kryazhimskiy, A.V. & Osipov, Y.S. (2010). On dynamical regularization under random noise. Proceedings of the Steklov Institute of Mathematics 271 (1) 125-137. 10.1134/S0081543810040103.

[thumbnail of XJ-10-154.pdf]

Download (226kB) | Preview


We consider the problem of constructing a robust dynamic approximation of a time-varying input to a control system from the results of inaccurate observation of the states of the system. In contrast to the earlier studied cases in which the observation errors are assumed to be small in the metric sense, the errors in the present case are allowed to take, generally, large values and are subject to a certain probability distribution. The observation errors occurring at different instants are supposed to be statistically independent. Under the assumption that the expected values of the observation errors are small, we construct a dynamical algorithm for approximating the normal (minimal in the sense of the mean-square norm) input; the algorithm ensures an arbitrarily high level of the mean-square approximation accuracy with an arbitrarily high probability.

Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Proceedings of the Steklov Institute of Mathematics; 271(1):125-137 (December 2010)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:43
Last Modified: 27 Aug 2021 17:21
URI: https://pure.iiasa.ac.at/9164

Actions (login required)

View Item View Item